American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Scott Wolpert. The eigenvalue spectrum as moduli for compact Riemann surfaces. Bull. Amer. Math. Soc. 83 (1977) 1306-1308. MR 0499329.
Abstract, references, and article information
View Article: PDF

[2] Arthur E. Fischer and Jerrold E. Marsden. Manifolds of Riemannian metrics with prescribed scalar curvature. Bull. Amer. Math. Soc. 80 (1974) 479-484. MR 0346839.
Abstract, references, and article information
View Article: PDF

[3] Arthur E. Fischer and Joseph A. Wolf. The Calabi construction for compact Ricci flat Riemannian manifolds. Bull. Amer. Math. Soc. 80 (1974) 92-97. MR 0383299.
Abstract, references, and article information
View Article: PDF

[4] Arthur E. Fischer and Jerrold E. Marsden. Linearization stability of the Einstein equations. Bull. Amer. Math. Soc. 79 (1973) 997-1003. MR 0426035.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1